# SDR HNAA2019041300099

- Difficulty date: April 5, 2019
- Submitted: April 13, 2019
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 47,403 hours, 40,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HVY CHK MAINTENANCE FOUND CORROSION ON FUSELAGE INTERNAL SKIN UNDER FR 61 TEAR STRAP BETWEEN STGR 17L-18L.   REPAIRED IAW SRM 53-31-01
